# SDR FDEA201312052923

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX141N5131
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RT OTBD SEAT TRACK HAS SHORT EDGE DISTANCE STATION 365 RBL 45.  CHECKED FASTENERS EDGE MARGINS DISTANCE FOUND TO BE OUT OF LIMITS IAW B757-200 SRM 51-40-06 TABLE II FIG 3.  REMOVED SEAT TRACK FROM STATION 365 RBL 45 IAW SRM 51-40-02.   FABRICATED NEW SEAT TRACK PN BAC1520-792A-7178 BATCH 2126752.  LOCATED & DRILLED NEW SEAT TRACK IAW SRM 51-40-05, TREATED & PRIMED IAW SRM 51-20-02.  TOP COATED IAW AMM 51-21-01-7.  INSTALLED NEW SEAT TRACK ON STATION 365 RBL 45 IAW B757-200 SRM 51-40-02.
